MathSciNet Relay Station
MathSciNet bibliographic data
MR2116401 (2005k:34190) 34D20 (39A11 93D05)
DaCunha, Jeffrey J. Stability for time varying linear dynamic systems on time scales. J. Comput. Appl. Math. 176 (2005), no. 2, 381–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement